Tarceva Rash

2 Posts | Page(s): 1 

Tarceva Rash

by PeggyJ on Thu Jun 14, 2012 04:43 AM

Quote | Reply
I just started on Tarceva about 2 weeks ago. A few days ago I developed the rash. The blisters settled down after a few days, but now my skin is sooo dry and new wrinkles are everywhere. It looks like I have aged 10 years in 2 days. Just wondering if anyone else has had this kind of dryness with Tarceva. It also is quite itchy. Thanks!

RE: Tarceva Rash

by rdhearne on Wed Sep 19, 2012 04:13 AM

Quote | Reply

I have taken Tarceva for over a year and dry skin is a huge problem. My feet and hands tend to split and become sore.  My rash has been a problem off and on but has been more of an irritation than a real problem.  After the second month my PET scan came back as "no evidence of disease" so I can live with whatever side effects the medicine brings.  Good luck!

2 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.